# SDR ASAA2025081260443

- Difficulty date: August 12, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 37,117 hours, 11,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION AT DOOR THRESHOLD. GROUNDED - YES.  REMOVED CORROSION ON AFT CARGO DOOR THRESHOLD WEB ORIGINAL MAT. THICKNESS .050, MATERIAL REMOVED .026 MATERIAL REMAINING .024. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15. REPLACED AFT CARGO THRESHOLD WEB IAW DWG 146A8120 REV A AND DWG 146A8340 REV G AND IAW SRM 51-40-05-AND SRM 51-40-02.
